# SDR 9JLA2022091530493

- Difficulty date: September 6, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N561MT
- Make and model: Cessna 560XL
- Aircraft serial: 5600122
- Aircraft time: 8,706 hours, 7,941 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Part number: 066011450101
- Part serial: 1501
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS FINDING THE TCAS SYSTEM FAILED. THE SYSTEM WOULD NOT EVEN TEST. THE TCAS SYSTEM FAULT WAS DEFERRED ON MEL 34-45-01-00A. DURING THE MAINTENANCE EVENT, THE MAINTENANCE TEAM REMOVED AND REPLACED THE TCAS PROCESSOR. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
